# SDR 98ZZZX1207

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CARGO BAY FLOOR SUPPORT ANGLE CRACKED AT SCREW HOLE FRAME 34.  SPLICED 8 INCH SECTION TO SUPPORT ANGLE PER SRM 51-71-11, DAMAGED AREA REMOVED.
